# SDR USAA2009092292595

- Difficulty date: September 12, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 31,860 hours, 12,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240201
- Part serial: 0115
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - EES - LOW PRESSURE IN L-2 DOOR CYLINDER DOOR DAMPER.  CHARGED L-2 DOOR CYLINDER DOOR DAMPER IAW A319 AMM 52-10-00.
